# SDR DALA2025061904601

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 66,816 hours, 31,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3272 DISC: FA STATED EMER EXIT LIGHT ABOVE 1L DOOR FLICKERED INTERMITTENTLY DURING CRUISE. C/A: PERFORMED OPS CHK OF L1 OPS CHK GOOD COULD NOT DUPLICATE. (LP: 7395906)
